# SDR SWAA2025091514006

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 9,899 hours, 5,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN LT ENTRY DOOR AND OUTSIDE LT EMERGENCY LIGHTS NOT ILLUMINATING.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-802. OPS CHECK GOOD.
